# SDR CALA2014071591476

- Difficulty date: July 14, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 58,082 hours, 22,579 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SILL SHOWS EVIDENCE OF CORROSION AT GIRT BAR FITTING HARD MOUNTS.  FWD QTY 4 & AFT QTY 2.  DAMAGE FOUND WITHIN ALLOWABLE RE-WORK LIMITS IAW SRM 53-11-14 PARA 3 TABLE 101.  RE-WORK ACCOMPLISHED IAW SRM 53-11-14 PARA 4 E FIG 108 SHEETS 1 - 5.  FIRST REQUIRED RE-INSPECTION BEFORE 60 000 PTC PTT NON-RELEVANT SRI 53-11-14-1-001-00 PARA 3A TABLE 102.
